Alert archive / Alabama / Coastal Flood Statements in 2013
Coastal Flood Statement 2, NWS Mobile, AL
NWS Mobile, AL issued this coastal flood statement at May 2, 2013, 5:04 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2013, 5:04 AM CDT (10:04 UTC)
- Expired
- May 2, 2013, 1:03 PM CDT
- In force
- 8 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
724 WHUS44 KMOB 021004 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 504 AM CDT THU MAY 2 2013 ...A HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...A COASTAL FLOOD ADVISORY IS IN EFFECT FOR COASTAL ALABAMA THROUGH 7 PM CDT... .STRONG EASTERLY WINDS OVER THE MARINE AREA WILL GRADUALLY DECREASE AND BECOME MORE NORTHEASTERLY THROUGH TONIGHT. THE STRONG WINDS WILL BRING A HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING AS WELL AS A POTENTIAL FOR MINOR COASTAL FLOODING OVER COASTAL ALABAMA. ALZ063-064-021815- /O.NEW.KMOB.CF.S.0002.130502T1004Z-130503T0000Z/ /O.CON.KMOB.RP.S.0009.000000T0000Z-130503T0500Z/ LOWER MOBILE-LOWER BALDWIN- 504 AM CDT THU MAY 2 2013 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...A COASTAL FLOOD ADVISORY IS IN EFFECT THROUGH 7 PM CDT... * COASTAL FLOODING...MINOR COASTAL FLOODING IS POSSIBLE ALONG COASTAL ALABAMA DUE TO A COMBINATION OF ASTRONOMICAL HIGH TIDE THIS AFTERNOON ALONG WITH MODERATE TO STRONG EASTERLY WINDS RESULTING IN TIDES OF 1 TO 2 FEET ABOVE PREDICTED LEVELS. * TIMING...THROUGH THIS EVENING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE EXPECTED THROUGH THURSDAY EVENING. BE WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN INCREASING RIP CURRENT RISK MAY OCCUR. MINOR COASTAL FLOODING MAY AFFECT COASTAL ALABAMA...ESPECIALLY ALONG THE CAUSEWAY ALONG MOBILE BAY...THE WEST END OF DAUPHIN ISLAND...STATE ROAD 193 NORTH OF THE DAUPHIN ISLAND BRIDGE...AND THE FOOT OF THE DOG RIVER BRIDGE ON STATE ROAD 163. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. A COASTAL FLOOD ADVISORY INDICATES THAT WINDS AND TIDES WILL COMBINE TO GENERATE SOME FLOODING OF LOW LYING AREAS NEAR THE COAST. $$ FLZ002-004-006-021815- /O.CON.KMOB.RP.S.0009.000000T0000Z-130503T0500Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 504 AM CDT THU MAY 2 2013 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * TIMING...THROUGH THIS EVENING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE EXPECTED THROUGH THURSDAY EVENING. BE WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN INCREASING RIP CURRENT RISK MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
1 follow-up statement
089 WHUS44 KMOB 021803 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 103 PM CDT THU MAY 2 2013 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...COASTAL FLOOD ADVISORY CANCELLED... .STRONG EASTERLY WINDS OVER THE MARINE AREA WILL GRADUALLY DECREASE AND BECOME MORE NORTHEASTERLY THROUGH TONIGHT. THE STRONG WINDS WILL BRING A HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING. ALZ063-064-030215- /O.CAN.KMOB.CF.S.0002.000000T0000Z-130503T0000Z/ /O.CON.KMOB.RP.S.0009.000000T0000Z-130503T0500Z/ LOWER MOBILE-LOWER BALDWIN- 103 PM CDT THU MAY 2 2013 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...COASTAL FLOOD ADVISORY CANCELLED... * TIMING...THROUGH THIS EVENING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE EXPECTED THROUGH THURSDAY EVENING. BE WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN INCREASING RIP CURRENT RISK MAY OCCUR. MINOR COASTAL FLOODING MAY AFFECT COASTAL ALABAMA...ESPECIALLY ALONG THE CAUSEWAY ALONG MOBILE BAY...THE WEST END OF DAUPHIN ISLAND... STATE ROAD 193 NORTH OF THE DAUPHIN ISLAND BRIDGE...AND THE FOOT OF THE DOG RIVER BRIDGE ON STATE ROAD 163. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. $$ FLZ002-004-006-030215- /O.CON.KMOB.RP.S.0009.000000T0000Z-130503T0500Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 103 PM CDT THU MAY 2 2013 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * TIMING...THROUGH THIS EVENING. * IMPACTS...LIFE THREATENING RIP CURRENTS ARE EXPECTED THROUGH THURSDAY EVENING. BE WATCHFUL FOR BREAKS IN THE SURF LINE WHERE AN INCREASING RIP CURRENT RISK MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. $$ PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW RIP CURRENT HAZARD... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=RCVTECCHM
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this coastal flood statement went out at May 2, 4:25 AM CDT, 39 minutes earlier.
Area forecast discussion, May 2, 4:25 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
425 AM CDT THU MAY 2 2013
.SHORT TERM (TODAY AND TONIGHT)...THE MOVEMENT OF THE UPPER
LOW...CURRENTLY SEEN IN WATER VAPOR LOOP OVER SOUTHEAST
LOUISIANA...HAS NOT BEEN HANDLED PARTICULARLY WELL BY GUIDANCE WHICH
ADDS UNCERTAINTY TO THE FORECAST EVEN FOR THE FIRST PERIOD.
MESOSCALE INTERACTIONS WITH CONVECTION HAVE LED TO VERY HIGH
RAINFALL AMOUNTS OF UP TO AROUND 13 INCHES OVER EXTREME SOUTHEAST
MISSISSIPPI AND EXTREME SOUTHWEST ALABAMA WITH AMOUNTS OF 1 TO 3
INCHES EAST OF THIS AREA OVER MID SECTIONS OF THE FORECAST AREA.
USING CURRENT RADAR TRENDS AND AN EXPECTED SLOW EASTWARD DRIFT OF
THE UPPER LOW...ALONG WITH A BLEND OF ECMWF/GEM GUIDANCE...EXPECT
THE HIGHEST QPF THIS MORNING WILL BE OVER THE MID SECTION OF THE
FORECAST AREA THEN MAINLY OVER SOUTHEAST MISSISSIPPI AND EXTREME
SOUTHWEST ALABAMA THIS AFTERNOON. HAVE EXPANDED THE FLASH FLOOD
WATCH TO INCLUDE THE CENTRAL PORTION OF THE FORECAST AREA BASED ON
THIS AND PREVIOUSLY RECEIVED RAINFALL. WILL HAVE CATEGORICAL POPS
FOR NEARLY THE ENTIRE AREA TODAY. THE FORECAST FOR TONIGHT DEPENDS
ON THE MOVEMENT OF THE UPPER LOW AS WELL AS HOW MESOSCALE
INTERACTIONS FAVOR CONVECTIVE DEVELOPMENT. HAVE GONE WITH LIKELY
POPS FOR NEARLY THE ENTIRE AREA TONIGHT WITH THE HIGHEST QPF
EXPECTED MAINLY OVER SOUTHEAST MISSISSIPPI AND EXTREME SOUTHWEST
ALABAMA. TEMPERATURES TODAY WILL BE MODERATED BY EXTENSIVE CLOUD
COVER AND PRECIPITATION BUT NEAR SEASONABLE VALUES TONIGHT. BASED
ON PREVIOUS REPORTS OF WATER SPLASHING OVER THE ROAD LEADING TO THE
DAUPHIN ISLAND BRIDGE AS WELL AS THE BEST WIND GRADIENT OVER THE
ALABAMA COASTAL WATERS DURING THE TIME OF HIGH TIDE THIS
AFTERNOON...HAVE GONE WITH A COASTAL FLOOD ADVISORY FOR COASTAL
ALABAMA THROUGH THIS AFTERNOON. A HIGH RISK OF RIP CURRENTS
CONTINUES ALONG ALL BEACH AREAS THROUGH THIS EVENING. /13
(FRIDAY AND SATURDAY)...A LARGE UPPER TROUGH WILL DIG SOUTHWARD
ACROSS THE SOUTHERN PLAINS WITH A CUTOFF LOW DEVELOPING IN BASE OF THE
TROUGH FRIDAY NIGHT. THE ASSOCIATED SFC LOW WILL BECOME OCCLUDED WITH
THE UPPER LOW ON SATURDAY AS IT MOVES SLOWLY SOUTHEASTWARD...WITH A
TRAILING COLD FRONT MOVING THROUGH THE AREA FRIDAY NIGHT/SATURDAY
MORNING. THIS WILL MAINTAIN A WET PATTERN THROUGH FRIDAY NIGHT AS
PRECIPITABLE WATER VALUES REMAIN WELL ABOVE NORMAL. ONCE THE FRONT
MOVES THROUGH FRIDAY NIGHT AND PUSHES THE DEEP LAYER MOISTURE
EAST...RAIN CHANCES WILL DECREASE ON SATURDAY. HOWEVER...ISOLATED TO
SHOWERS WILL REMAIN IN THE FORECAST ON SATURDAY DUE TO THE CUTOFF
UPPER LOW MOVING SOUTHEAST ACROSS THE TENNESSEE VALLEY. A SLIGHTLY
COOLER AND MUCH DRIER AIRMASS WILL ALSO MOVE INTO THE AREA FOR THE
BEGINNING OF WEEKEND IN THE WAKE OF THE FRONT. /13
&&
.LONG TERM (SUNDAY THROUGH THURSDAY)...AS THE UPPER LOW CONTINUES
SOUTHEAST ON SUNDAY...A GLOBAL MODELS AGREE ON ANOTHER WEAK COLD
FRONT MOVING ACROSS DURING THE DAY ON SUNDAY. PRECIPITABLE WATER
VALUES WILL BE BELOW ONE INCH AHEAD OF THIS FRONT...WITH ONLY
ISOLATED SHOWERS POSSIBLE. THE UPPER LOW WILL FINALLY BEGIN TO MOVE
EAST ON MONDAY WITH A FEW ISOLATED SHOWERS POSSIBLE IN NORTHEASTERN
ZONES MONDAY. DRY CONDITIONS WITH MODERATING TEMPS CAN BE EXPECTED
FOR THE REMAINDER OF THE PERIOD. TEMPS WILL START THE PERIOD BELOW
NORMAL BUT WARM TO NEAR NORMAL BY THE END OF THE PERIOD. /13
&&
.MARINE...A LOW PRESSURE SYSTEM DEVELOPING NEAR SOUTHEAST LOUISIANA
WILL MOVE EASTWARD THROUGH TONIGHT WHILE A COLD FRONT APPROACHES
FROM THE WEST. STRONG EASTERLY WINDS OVER THE MARINE AREA WILL
GRADUALLY DECREASE AND BECOME MORE NORTHEASTERLY THROUGH TONIGHT.
HAVE SHORTENED THE SMALL CRAFT ADVISORY TO EXPIRE LATE THIS
AFTERNOON BASED ON THIS TREND. A SOUTHERLY FLOW DEVELOPS ON FRIDAY
FOLLOWED BY THE COLD FRONT MOVING THROUGH THE MARINE AREA FRIDAY
AFTERNOON INTO FRIDAY EVENING WITH A STRONG OFFSHORE FLOW IN THE
WAKE OF THE FRONT. A MODERATE TO STRONG OFFSHORE FLOW ON SATURDAY
BECOMES WESTERLY SATURDAY NIGHT THEN INCREASES ON SUNDAY AS A LOW
PRESSURE SYSTEM MOVES ACROSS THE SOUTHEAST STATES. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 74 62 76 46 73 / 100 70 40 30 30
PENSACOLA 74 64 78 52 73 / 100 70 50 40 30
DESTIN 75 65 75 57 73 / 80 60 60 40 30
EVERGREEN 75 62 76 48 69 / 90 60 60 50 30
WAYNESBORO 73 61 70 43 70 / 100 60 60 40 30
CAMDEN 75 62 72 45 68 / 90 60 80 60 30
CRESTVIEW 75 62 78 53 74 / 80 60 60 50 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING ZONES:
CHOCTAW...CLARKE...CONECUH...ESCAMBIA...LOWER BALDWIN...
LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...
FL...FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL SANTA ROSA...INLAND ESCAMBIA...
INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT FRIDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 5 PM THURSDAY FOR THE FOLLOWING
ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, May 1, 6:12 AM CDT, 22 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MOBILE AL 612 AM CDT WED MAY 1 2013 ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-021115- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE- 612 AM CDT WED MAY 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH TONIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT A FEW STRONGER STORMS COULD PRODUCE GUSTY WINDS ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN WILL BE LIKELY WITH THE STRONGER THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>633-635-650-655-670-675-021115- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 612 AM CDT WED MAY 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH TONIGHT. GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY THREATS. STRONG WINDS OVER THE MARINE AREA WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS THE MARINE AREA LATE FRIDAY INTO SATURDAY. HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED IN THE WAKE OF THE FRONT THROUGH EARLY SUNDAY.
In the hours before
Local storm report, May 2, 1:28 AM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
128 AM CDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD 1 SE TANNER WILLIAMS 30.71N 88.36W
05/01/2013 MOBILE AL PUBLIC
FLASH FLOODING REPORTED ON DYKES ROAD NORTH OF TANNER
WILLIAMS RD. WATER WAS ONE TO TWO FEET DEEP.
&&
21/CLThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:13 PM CDT | Flash Flood Warning | MOB | Mobile | 4 hr |
| May 1, 9:32 PM CDT | Special Marine Warning | MOB | 88 min | |
| May 1, 10:08 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 112 min |
| May 1, 10:43 PM CDT | Flash Flood Warning | MOB | Mobile | 4 hr |
| May 1, 11:03 PM CDT | Special Marine Warning | MOB | 87 min | |
| May 2, 12:32 AM CDT | Special Marine Warning | MOB | 88 min | |
| May 2, 12:45 AM CDT | Areal Flood Advisory | MOB | Baldwin | 2 hr |
| May 2, 2:28 AM CDT | Areal Flood Warning | MOB | Mobile | 12 hr |
| May 2, 2:57 AM CDT | Flash Flood Warning | MOB | Baldwin | 3 hr |
| May 2, 3:08 AM CDT | Areal Flood Warning | MOB | Mobile | 12 hr |
| May 2, 5:02 AM CDT | Special Marine Warning | MOB | 88 min | |
| May 2, 5:46 AM CDT | Flash Flood Warning | MOB | Baldwin | 6 hr |
| May 2, 9:02 AM CDT | River Flood Warning | MOB | Baldwin | 26 hr |
| May 2, 10:50 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 36 hr |
| May 2, 12:29 PM CDT | River Flood Warning | MOB | Mobile | 26 hr |
Nearby
Coastal Flood Statements in Alabama, 2013Every coastal flood statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.